# SDR 96FDEA01656

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Water Contam
- Location: Nr 1 Generator
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR TRIPPED OFF LINE 2-3 MINUTES AFTER TAKEOFF.  BUS TIE WOULD NOT CLOSE PER CHECKLIST.  FINALLY DID CLOSE BUT FIELD WOULD THEN NOT CLOSE WITH GOOD RESIDUAL VOLTS.  REMOVED AND CLEANED WATER FROM GCU.  REINSTALLED, OPS CHECKED NORMAL PER JRH 8-3.
